Product Price :Get Latest Price
Product Details:Dosage Form | suspension |
Brand | SALIUS'S IBUPROFEN ORAL SUSPENSION BP 100 mg |
Usage/Application | Clinical |
Packaging Size | 60 ml PET bottle |
Dose | 100 mg/ 5ml |
Category | Pharmaceutical Syrup |
Item Name | Salius's Ibuprofen Oral Suspension BP 100 mg/ 5ml |
Also gives | Third Party Manufacturing |
Packaging Type | Bottle |
Product Type | Finished Product |
Approx. Rs 35 / PackGet Latest Price
Product Details:Minimum Order Quantity | 2000 Pack |
Usage | Commercial, Hospital |
Product Type | Finished Product |
Crionil Drops (Simethicone, Dill Oil, Fennel Oil) contains the active ingredients Simethicone 40mg, Dill Oil 0.005ml and Fennel Oil 0.0007ml per ml which is used for quick relief in flatulence, griping pain and colic in infants and children.
Crionil drops is a combination of an anti-foaming agent, an antiflatulent and a carminative agent. It is mainly used for infantile colic, flatulent dyspepsia and regurgitation. Simethicone is an oral anti foaming agent used to reduce bloating, discomfort or pain caused by excessive gas in the stomach or intestines. It is a mixture of polydimethylsiloxane and silica gel.
According to National Institutes of Health reports there are no side effects with the intake of Simethecone. Dill oil is an essential oil having soothening properties.
It relieves flatulence and provides relief from upset stomach. Fennel acts as a carminative agent. It promotes the passage of food through intestines and stops the muscle spasm.
It is the best choice that helps extremely intolerant infants to calm down from their irritability, flatulence and colicky pain.
Dosage:
Additional Information:
Product Price :Get Latest Price
Product Details:Dosage Form | suspension |
Brand | CRICKNOL KIDS |
Usage/Application | Commercial |
Packaging Size | 100 ML PET bottle |
Dose | 250 mg/ 5ml |
Category | Pharmaceutical Syrup |
Item Name | CRICKNOL KIDS SUSPENSION 100 ML |
Also gives | Third Party Manufacturing |
Packaging Type | Bottle |
Product Type | Finished Product |
Grade Standard | BP |
Medicine Grade | BP |
Strength | 250 mg/ 5ml |
Product Price :Get Latest Price
Product Details:Dosage Form | suspension |
Brand | ABAXIM-100 DRY SYRUP |
Usage/Application | Clinical |
Packaging Size | 60 ML PET bottle |
Dose | 100 mg/ 5ml |
Category | Antibiotic |
Item Name | ABAXIM-100 Dry Syrup |
Also gives | Third Party Manufacturing |
Packaging Type | Bottle |
Product Type | Finished Product |
Approx. Rs 35 / BottleGet Latest Price
Product Details:Usage | Hospital |
Packaging Size | 30 Ml |
Packaging Type | 30 Ml in a Unit Carton with Dropper |
Dose | 2mg |
Product Type | Finished Product |
Brand | EMETRON |
Ondansetron Hydrochloride Usp Equal To Ondansentron | 2mg |
Injection Site | Oral |
Company Name | Salius Pharma Pvt Ltd |
Additional Information:
Product Price :Get Latest Price
Product Details:Brand | SALTROZOL SUSPENSION |
Dosage | 125mg/ 5ml |
Packaging Type | bottle |
Manufacturer Name | Salius Pharma |
Prescription Required | Yes |
Composition (Salts) | Metronidazole Oral Suspension BP 125mg/ 5ml |
Usages | Anti-bacterial & Anti-protozoal |
Country of Origin | Made in India |
Product Price :Get Latest Price
Product Details:Packaging Size | 30 ml |
Salt | azithromycin |
Composition | Azithromycin |
Manufactured By | Salius Pharma |
Usage/Application | Clinical |
Product Type | Finished Product |
Dose | 200 mg/ 5 ml |
Form | Oral Suspension |
Medicine Form | Liquid |
Approx. Rs 62.00 / BottleGet Latest Price
Product Details:Minimum Order Quantity | 1000 Bottle |
Brand | Albroxim |
Packaging Size | 1 x 30 ml |
Composition | 50mg / 5 ml |
Packaging Type | Plastic bottle |
Drug Name | Cefpodoxime Proxetil |
Dosage Form | Syrup |
Active Ingredient | Cefpodoxime Proxetil |
Albroxim Dry Syrup (Cefpodoxime Proxetil 50mg) contains Cefpodoxime which is an anti-infective agent used commonly in children. It is active against both Gram positive and Gram negative bacteria. It is available in tablet and syrup dosage forms. Cefpodoxime Proxetil belongs to the third generation cephalosporin group of antibiotics and is used in the treatment of various bacterial infections such as acute otitis media, pharyngitis and sinusitis.
Additional Information:
Product Price :Get Latest Price
Lycomb syrup (Multivitamin & Multiminerals with Lycopene) is an essential dietary supplement used for the treatment of vitamin or mineral deficiency caused by illness , poor nutrition and digestive disorders. It is fortified with 100% natural substance, lycopene which acts as an internal bodyguard and a potent antioxidant. It helps in a child's growth & development by stimulating children's appetite and supplements a child's intake.
Lycomb Syrup builds the body to resist against diseases and maintains the immune system. It contains Lycopene which is a potent carotenoid, a cancer fighting agent and a powerful antioxidant prevents the formation of harmful by-products such as free radicals that is responsible for damaging the body cells leading to certain chronic diseases.
ANTIOXIDANT PROPERTIES OF LYCOPENE
Lycopene is the most oxygen quencher of singlet oxygen, being 100 times more eficient action than vitamin E which in turn has 125 times the quenchingaction of glutathione. singlet oxygen produced during exposure to UV is a primary cause of skin ageing .
Prostate cancer
Research studies in men with precancerous changes in their prostate shows that taking 4 mg of lycopene supplements twice daily might delay or prevent progression to prostate cancer.
Age related macular degeneration
Age related macular degeneration is a leading cause of vision loss among people above the age of 50. it has been shown that low level of lycopene is more predictive of age related macular degeneration than many other dietary carotenoids or tocopherols.
Indications:
Additional Information:
Approx. Rs 65 / BottleGet Latest Price
Vescadril-AT (Ambroxol HCl, Terbutaline Sulphate & Guaiphenesin) is an ideal combination medication used for the relief of cough which contains a mucolytic agent, an expectorant and a bronchodilator. It contains the active ingredients Ambroxol Hydrochloride 30mg, Terbutaline Sulphate 1.25mg, Guaiphenesin 50mg and Menthol 0.5 mg per 5 ml in a flavoured syrupy base.
Vescadril-AT (Ambroxol HCl, Terbutaline Sulphate & Guaiphenesin) is used for the treatment of productive cough associated with bronchitis, bronchial asthma, chronic obstructive pulmonary disease and emphysema. Ambroxol is a mucolytic agent that liquifies thick tenacious sputum. It improves the mucociliary clearance of secretions. It acts by reducing the viscosity of the sputum.
Terbutaline is a bronchodilator and an active beta-2 adrenoceptor agonist. Guaiphenesin is an expectorant which acts by increasing the output of sputum and bronchial secretions by reducing the adhesiveness and surface tension. The increased flow of less viscid secretions also promotes ciliary action. Menthol produces a cooling effect on the throat.
Vescadril-AT is well absorbed orally and provides better relief from cough. Some of the side-effects that may or maynot happen by Vescadril-AT are headache, nausea, vomiting, etc.
Recommended dose:
For Adults: 10-20 ml thrice daily.
For Children 6-12 years of age: 10ml thrice daily.
For Children under 6 years of age: 5-10ml thrice daily.
Additional Information:
Approx. Rs 25 / BoxGet Latest Price
Product Details:Usage/Application | Hospital |
Additional Information:
Approx. Rs 18 / PackGet Latest Price
Product Details:Location/City | Pan India |
Active Ingredient | Ondansetron |
Additional Information:
Product Price :Get Latest Price
Other details:
Additional Information:
Product Price :Get Latest Price
Cricknol Kids Suspension (Mefenamic acid and paracetamol) is a combination of an analgesic, antipyretic and a non-steroidal anti-inflammatory medication which is highly effective in treating paediatric age group in pain and fever. Cricknol kids contains the active ingredientsMefenamic acid 50mg and Paracetamol 125mg per ml. It provides relief of painand discomfort due to tonsillitis, pharyngitis teething, immunizations and tonsillectomy and in treatment of moderate pains of rheumatoid arthritis.
Paracetamol is an analgesic and antipyretic medication. Mefenamic acid is a non steroidal anti-inflammatory agent (NSAID) with analgesic and antipyretic and significant anti-inflammatory properties. It is used for the symptomatic relief of rheumatoid arthritis, Osteoarthritis, muscular Pain, dental pain, headaches, pyrexia in children.
Cricknol kids acts by inhibiting the COX 1 and COX2 enzymes which are responsible for the prostaglandin synthesis. It reduces the production of prostaglandin which are the source of inflammation and pain processes.
Recommended Dose:
The recommended dose for children of different age group are as follows:
For children of 6 months-2 years:2.5 ml three times a day
For children of 2 -5 years:2.5 - 5ml three times a day
Explore More Products
© Salius Pharma Private Limited. All Rights Reserved (Terms of Use)
Developed and Managed by IndiaMART InterMESH Limited